Number of the records: 1  

Journal of Mathematical Analysis and Applications

  1. TitleJournal of Mathematical Analysis and Applications
    Issue dataSan Diego : Academic Press , 2004
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    References - PERIODIKÁ - Súborný záznam periodika
    (1) - PUBLIKAČNÁ ČINNOSŤ
    Year, No.Vol. 296 no. 2 (2004)
    URLLink na zdrojový dokument
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    ReferencesPERIODIKÁ-Súborný záznam periodika
    ARTICLES2004:
    From a Floyd-Auslander minimal system to an odd triangular map
    book

    book


Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.